Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/101603
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.typeArtigo de periódicopt_BR
dc.titleA Note On Asymptotic Smoothness Of The Extensions Of Zadehpt_BR
dc.contributor.authorBarros L.C.pt_BR
dc.contributor.authorOliveira S.A.pt_BR
dc.contributor.authorTonelli P.A.pt_BR
unicamp.authorBarros, L.C., Universidade Estadual de Campinas, Brazil, Departamento de Matemática Aplicada, Universidade de so Paulo, CP 66.281 CEP 05311, 970 São Paulo, Brazilpt_BR
unicamp.authorTonelli, P.A., Departamento de Matemática Aplicada, Universidade Estadual de Campinas, 13081-970 CP 6065, Brazil, Departamento de Matemática Aplicada, Universidade de São Paulo, 05508-900 CP 66281 São Paulo, Brazilpt_BR
unicamp.author.externalOliveira, S.A., Universidade de Sao Paulo, Brazilpt
dc.description.abstractThe concept of asymptotic smooth transformation was introduced by J. Hale [10]. It is a very important property for a transformation between complete metric spaces to have a global attractor. This property has also consequences on asymptotic stability of attractors. In our work we study the conditions under which the Zadeh's extension of a continuous map f : R n → R n is asymptotically smooth in the complete metric space JF(R n) of normal fuzzy sets with the induced Hausdorff metric d ∞ (see Kloeden and Diamond [8]).en
dc.relation.ispartofProyeccionespt_BR
dc.date.issued2002pt_BR
dc.identifier.citationProyecciones. , v. 21, n. 2, p. 141 - 153, 2002.pt_BR
dc.language.isoenpt_BR
dc.description.volume21pt_BR
dc.description.issuenumber2pt_BR
dc.description.firstpage141pt_BR
dc.description.lastpage153pt_BR
dc.rightsabertopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn7160917pt_BR
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-52449101301&partnerID=40&md5=92cd7e1b7dec741a2df41b60d1c6c795pt_BR
dc.date.available2015-06-30T16:41:46Z
dc.date.available2015-11-26T15:32:07Z-
dc.date.accessioned2015-06-30T16:41:46Z
dc.date.accessioned2015-11-26T15:32:07Z-
dc.description.provenanceMade available in DSpace on 2015-06-30T16:41:46Z (GMT). No. of bitstreams: 1 2-s2.0-52449101301.pdf: 150819 bytes, checksum: 719b2a1d7cd42a2b9ab926d86b90e3cf (MD5) Previous issue date: 2002en
dc.description.provenanceMade available in DSpace on 2015-11-26T15:32:07Z (GMT). No. of bitstreams: 2 2-s2.0-52449101301.pdf: 150819 bytes, checksum: 719b2a1d7cd42a2b9ab926d86b90e3cf (MD5) 2-s2.0-52449101301.pdf.txt: 20381 bytes, checksum: dacd7c46d130be0f17ad53c76246b5ab (MD5) Previous issue date: 2002en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/101603
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/101603-
dc.identifier.idScopus2-s2.0-52449101301pt_BR
dc.description.referenceBarros, L.C., Bassanezi, R.C., Tonelli, P.A., On the continuity of Zadeh's extension (1997) Proceedings Seventh IFSA World Congress, 2, pp. 3-8. , Praguept_BR
dc.description.referenceBarros, L.C., Bassanezi, R.C., Tonelli, P.A., Fuzzy modeling in populations dynamics (2000) Ecological Modeling, 128, pp. 27-33pt_BR
dc.description.referenceBrumley, W.E., On the asymptotic behavior of solutions of differential difference equations of neutral type (1970) J. of Differential Equations, 7, pp. 175-188pt_BR
dc.description.referenceCabrelli, C.A., Forte, B., Molter, U., Vrscay, E., Iterated Fuzzy Sets Systems: A new approach to the inverse for fractals and other sets (1992) J. of Math. Anal, and Appl., 171, pp. 79-100pt_BR
dc.description.referenceCooperman, G., (1978) α-Condensing Maps and Dissipative Processes, , Ph. D. Thesis, Brown University, Providence, R. Ipt_BR
dc.description.referenceDiamond, P., Chaos in iterated fuzzy systems (1994) J. of Mathematical Analysis and Applications, 184, pp. 472-484pt_BR
dc.description.referenceDiamond, P., Time Dependent Differential Inclusions, Cocycle Attractors and Fuzzy Differential Equations (1999) IEEE Trans. on Fuzzy Systems, 7, pp. 734-740pt_BR
dc.description.referenceDiamond, P., Kloeden, P., (1994) Metric Spaces of Fuzzy Sets: Theory and Applications, , World Scientific Pubpt_BR
dc.description.referenceFriedmann, M., Ma, M., Kandel, A., Numerical solutions of fuzzy differential and integral equations (1999) Fuzzy Sets and Systems, 106, pp. 35-48pt_BR
dc.description.referenceHale, J.K., Asymptotic Behavior of Dissipative Systems (1988) Math. Surveys and Monographs, 25. , American Mathematical Society, Providencept_BR
dc.description.referenceHüllermeier, E., An Approach to Modeling and Simulation of Uncertain Dynamical Systems (1997) J. Uncertainty, Fuzziness, Know Ledge-Bases Syst., 5, pp. 117-137pt_BR
dc.description.referenceKloeden, P.E., Fuzzy dynamical systems (1982) Fuzzy Sets and Systems, 7, pp. 275-296pt_BR
dc.description.referenceKloeden, P.E., Chaotic iterations of fuzzy sets (1991) Fuzzy Sets and Systems, 42, pp. 37-42pt_BR
dc.description.referenceNguyen, H.T., A note on thé extension principle for fuzzy sets (1978) J. Math. Anal. Appl., 64, pp. 369-380pt_BR
dc.description.referencePuri, M.L., Ralescu, D.A., Fuzzy Random Variables (1986) J. of Mathematical Analysis and Applications, 114, pp. 409-422pt_BR
dc.description.referenceRoman-Flores, H., Barros, L.C., Bassanezzi, R., A note on Zadeh's Extensions (2001) Fuzzy Sets and Systems, 117, pp. 327-331pt_BR
dc.description.referenceRoman-Flores, H., On the Compactness of E(X) (1998) Appl. Math. Lett., 11, pp. 13-17pt_BR
dc.description.referenceZadeh, L.A., Fuzzy sets (1965) Inform. Control, 8, pp. 338-353pt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-52449101301.pdf147.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.